A numerical algorithm for inner-outer factorizations of real-rational matrices

Mi-Ching Tsai, Lien-Wen Chen

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper, reliable algorithms are developed to perform the inner-outer factorization of a strictly wide real-rational matrix. The derivations are based on a right coprime factorization of a certain right-inverse of the given transfer matrix where the denominator factor is inner. The implementation of the algorithms can be carried out efficiently using real matrix operations.

Original languageEnglish
Pages (from-to)209-217
Number of pages9
JournalSystems and Control Letters
Volume20
Issue number3
DOIs
Publication statusPublished - 1993 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A numerical algorithm for inner-outer factorizations of real-rational matrices'. Together they form a unique fingerprint.

Cite this